Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    red/brown discharge two weeks before period on birth control
    avatar
    BoSox3391 posted:
    Hi everyone I'm 21 years old and have been on the pill since August 2009 so 7 months. Last week I started experiencing light brown discharge on Tuesday. The next day it became pink and brown. Then around Friday it turned into red and brown. It's almost like I have my period, it's gotten heavier, and I have to wear tampons. I'm not due to get my period until next Monday. In my 7 months on the pill I have never had this happen and never had it happen before. Im also experiencing terrible cramps in my back and front. Even taking painkillers doesn't really help. I haven't had bad cramp since starting the BC either. I have to be honest and say that sometimes I forget my pill sometimes I'm a few hours late or I skip a whole day. I've never skipped more than 2 in a row. Last week I forgot Mon and Tues so Wednesday I took 3 pills. I had sex on Wednesday too. I'm not sure if this is from my BC or something else. I don't want to call my doctor just yet, can anyone help me?
    Reply
     
    avatar
    Lost_Liger13 responded:
    well i know that brown discharge is old blood
    and red discharge is blood
    and pink is usually the sign that your going to start your period within the next couple days

    forgetting/skipping a pill for a day is ok. if you forget to take a pill one day then you can take two pills the next day. if you forget two days to take your BC you can take 3 on the day your suppose to take it next. If you forget to take the pill for more than 3 days straight your suppose to ask your doctor about how you should continue taking your BC.

    other than that im not , maybe you should get an appointment with your GYN doctor. Hoped this helped


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.